Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ \aleph \sb{2}$-Souslin hypothesis


Authors: Richard Laver and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 264 (1981), 411-417
MSC: Primary 03E35
DOI: https://doi.org/10.1090/S0002-9947-1981-0603771-7
MathSciNet review: 603771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the consistency with $ CH$ that there are no $ {\aleph _2}$-Souslin trees.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E35

Retrieve articles in all journals with MSC: 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0603771-7
Article copyright: © Copyright 1981 American Mathematical Society